# SDR CA980916042

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Chris A-1
- System (JASC): 5700 · Wing Structure
- Part: Flying Wire
- Part number: 57085
- Condition: Broken
- Location: Wing
- Part time: 1,833 hours
- Stage of operation: CR
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, AIRCRAFT ON FLOATS, IN CALM AIR, THE PILOT FELT A THUMP IN THE CONTROL STICK AND A SUBSEQUENT VIBRATION.  FLIGHT CONTINUED TO AN UNEVENTFUL LANDING.  THE UPPER LEFT FLYING WIRE WAS FOUND TO HAVE SEPARATED 6 INCHES FROM THE LOWER END.  NO CORROSION EVIDENT.  PART TC:  2,386.
